# SDR 99ZZZM492

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 3418 · Stall Warning System
- Part: Stall Bar
- Condition: Out Of Position
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SHORT SECTION OF STALL BAR PULLING OVER CORNER SCREWS.  REMOVED LEFT WING STALL TRIGGER AND REPAIR PER FAX REF DJH/R JO268 USING FAX GCB/RJ1344-94 AND REINSTALLED STALL TRIGGER.  (M)
